# SDR 95ZZZM73

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 7001 - ATL-ATL - PILOT TRAINER, ON APPROACH TO ATL HAD A RT GEAR UNSAFE IND, VISUALLY CHECKED GEAR BY TOWER AND PERISCOPE, LANDED.  ATL MAINTENANCE INSTALLED GEAR PINS ON TAXIWAY.  TAXI TO RAMP.  FOUND PUSHED PIN ON RT GEAR DOWN SWITCH, REPAIRED PIN, GEAR CHECKS OK PER MM 32-00.  (M)
